BibTeX record journals/mp/HenkKW03

download as .bib file

@article{DBLP:journals/mp/HenkKW03,
  author       = {Martin Henk and
                  Matthias K{\"{o}}ppe and
                  Robert Weismantel},
  title        = {Integral decomposition of polyhedra and some applications in mixed
                  integer programming},
  journal      = {Math. Program.},
  volume       = {94},
  number       = {2-3},
  pages        = {193--206},
  year         = {2003},
  url          = {https://doi.org/10.1007/s10107-002-0315-0},
  doi          = {10.1007/S10107-002-0315-0},
  timestamp    = {Thu, 08 Jun 2017 09:09:40 +0200},
  biburl       = {https://dblp.org/rec/journals/mp/HenkKW03.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}